# SDR AALA202404223131

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 29,127 hours, 3,894 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Indication
- Location: Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON DESCENT INTO HNL DUE TO MULTIPLE EICAS MESSAGES AFTER R1 GENERATOR TRIPPED OFFLINE. CREW RESET GENERATOR AND IT CAME BACK ONLINE. NOT ALL STATUS MESSAGES CLEARED. THE AIRCRAFT LANDED SAFELY AT HNL WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED FIM TASKS 24-40-F1-V5A-421A. 32-50-F1-27A-421A AND 24-40-F1. ALL STATUS MESSAGES CLEARED.
